# SDR USAASB03007

- Difficulty date: January 13, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Out Of Adjust
- Location: Rt Mlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FLT 1228 - AFTER TAKEOFF FROM MKE, CREW WAS UNABLE TO RETRACT THE LANDING GEAR WITH NORMAL GEAR HANDLE MOVEMENT.  CREW FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURES AND USED THE LANDING GEAR OVERRIDE LEVER TO RAISE THE GEAR.  FLIGHT CONTINUED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE S106 AIR/GROUND SENSOR OUT OF ADJUSTMENT.  ADJUSTED S106 SENSOR PER MM 32-09-01-825-002.  OPERATIONAL CHECK GOOD.  (M)
